RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2006, Issue 2, Pages 80–89 (Mi at1139)  

This article is cited in 3 scientific papers (total in 3 papers)

Deterministic Systems

The three-dimensional assignment and partition problems. New lower bounds

S. I. Sergeev

Moscow State University of Economics, Statistics and Informatics

Abstract: For the three-dimensional assignment problem, new sharp lower bounds are derived from its relationship with the partition problem. The new sharp lower bounds derived for the partition problem from optimal control theory are of great value not only for the three-dimensional assignment problem, but also for the partition problem itself.

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2006, 67:2, 242–250

Bibliographic databases:

PACS: 02.30.Yy, 07.05.Dz
Presented by the member of Editorial Board: А. И. Пропой

Received: 19.10.2004

Citation: S. I. Sergeev, “The three-dimensional assignment and partition problems. New lower bounds”, Avtomat. i Telemekh., 2006, no. 2, 80–89; Autom. Remote Control, 67:2 (2006), 242–250

Citation in format AMSBIB
\Bibitem{Ser06}
\by S.~I.~Sergeev
\paper The three-dimensional assignment and partition problems. New lower bounds
\jour Avtomat. i Telemekh.
\yr 2006
\issue 2
\pages 80--89
\mathnet{http://mi.mathnet.ru/at1139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2210460}
\zmath{https://zbmath.org/?q=an:1126.90390}
\transl
\jour Autom. Remote Control
\yr 2006
\vol 67
\issue 2
\pages 242--250
\crossref{https://doi.org/10.1134/S0005117906020044}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645302616}


Linking options:
  • http://mi.mathnet.ru/eng/at1139
  • http://mi.mathnet.ru/eng/at/y2006/i2/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Sergeev, “New lower bounds for the triplanar assignment problem. Use of the classical model”, Autom. Remote Control, 69:12 (2008), 2039–2060  mathnet  crossref  mathscinet  zmath  isi
    2. S. I. Sergeev, “The symmetric travelling salesman problem I. New fast lower bounds for the problem of optimal $2$-matching”, Autom. Remote Control, 70:11 (2009), 1901–1912  mathnet  crossref  mathscinet  zmath  isi
    3. Lin C.-J., Ma K.-T., “Model and Algorithms of the Fuzzy Three-Dimensional Axial Assignment Problem With An Additional Constraint”, S. Afr. J. Ind. Eng., 26:3 (2015), 54–70  crossref  isi  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:212
    Full text:59
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020